MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number CXT281212
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, the patient was admitted for endovascular aortic repair of an abdominal aortic aneurysm using a gore® excluder® conformable aaa endoprosthesis.Reportedly, during deployment the device was reconstrained four separate times.As reported, each time the device was reconstrained it reopened with one side slightly lower (1960-e:-other/unknown).As reported, following the fourth attempt to reposition and reopen the endoprosthesis the physician decided to proceed by leaving the endoprosthesis where it was, with one side of the leading edge slightly lower, and added a gore® excluder® conformable aaa endoprosthesis aortic extender component.The patient was treated effectively.
 
Additional Manufacturer Narrative
Additional event and patient related information has been requested and will be added to the investigation and conclusions once provided.(b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
The following patient information was requested, but has not been provided: name, date of birth, gender, weight, medications, comorbidities.H6.Code c19, no device problem found: a review of manufacturing records verified that the lot involved in this event met all pre-release specifications.H6.Code d15, cause not established: the device evaluation performed by engineering showed the following: the cxt281212 excluder® conformable aaa endoprosthesis lot/serial 23410750 was not returned for analysis, nor were any images provided for an engineering evaluation.Because no device or device images were available by which to perform an engineering evaluation, no manufacturing deficiencies could be identified and the observations in the event description could not be confirmed.As a result, a capa request is not required per md145952 (revision 24), engineering evaluation task procedure.This type of event will continue to be monitored through md24024.Added component code g04122, stent.G3/g4 date received by manufacturer 21-oct-2022 as production record review and engineering analysis were completed in full on this date.H6.Code c21, results pending completion of investigation was replaced with findings.H6.Code d16, conclusion not yet available replaced with conclusions.
 
Additional Manufacturer Narrative
Corrected the component/annex g code to device deployer from stent.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15396871
Report Number3007284313-2022-02106
Device Sequence Number14704107
Product Code MIH
UDI-Device Identifier00733132651047
UDI-Public00733132651047
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2023
Device Model NumberCXT281212
Device Catalogue NumberCXT281212
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer10/21/2022
10/21/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date10/24/2022
11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10/H11
Outcome Attributed to Adverse Event Other;
Patient SexUnknown